# SDR CALA2025092609313

- Difficulty date: September 18, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,181 hours, 26,063 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK SIGNAL NOTED L=0.650INCH AT STAB LT SIDE HSS 147.90, LOCATED TO 17INCH FWD FROM REAR SPAR. .PERFORMED PERMANENT REPAIR AT HORIZONTAL STAB LT SIDE HSS 147.90 LOCATED TO 17INCH FWD FROM REAR SPAR, THIS REPAIR IS A CATEGORY 'B" REQUIRE REPETITIVE INSPECTIONS IAW SRM 55-10-2R-11 STEP 2.A, STEP5.A TABLE 204.
